# SDR SWAA2025010358641

- Difficulty date: November 12, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] REMOVED AND REPLACED SHIELD AT ACB BETWEEN BS 767 TO 787+6' ;RBL 21 PER SRM 51-40-02 AND DWG: 146A0081;ID:0049;REV:A.;[02] VERIFIED CORRECTIVE ACTION 1
